So i took some pills last night

Discussion in 'Suicidal Thoughts and Feelings' started by anarulesmenow, Feb 12, 2011.

Thread Status:
Not open for further replies.
  1. anarulesmenow

    anarulesmenow Well-Known Member

    I took <Mod Edit:Music:Methods> and about <Mod edit:Music:Methods> (sorry if its not showing up) and <Mod Edit:Music:Methods>. It was all I could find and I was desperate to die last night. Anyway, I woke up and ive been nauseas and feverish and vomiting all day and Im a bit worried. I know I wanted to die, but i dont want to be stuck with liver/kidney problems as a result of my overdose instead of actually dying. So should I go to the hospital tomorrow and what do I say?
     
    Last edited by a moderator: Feb 13, 2011
  2. Shock

    Shock Well-Known Member

    Im sorry to hear that you decided to do that and Im glad your still with us. Your in the right place to field these questions and please dont stop with this one. I see your a senior member and dont need to tell you this but I will anyway - jump on another thread and talk about what has made you reach that point.

    As for your question, I think yes you ought to go to a GP or hospital. I dont want to scare you but there are cases of people who tried to go over the edge and it has backfired in a bad way.

    As for the second part of your question, I dont know what country you live in as they have different rules on this, but I think it comes down to whether you want to tell them why you took all that stuff. You could tell them the truth which could land you in the psychiatric ward or you could lie - its your call. I would definitely talk about options over with the doctor - just choose your words carefully. It may indeed be beneficial for you to spend sometime in hospital. I think the rule is that if you explicitly say you intend to harm yourself or others in the future they must do something - which is fair enough.
     
  3. Julia-C

    Julia-C Well-Known Member

    <Mod Edit:Music:Methods> along with it are not a good idea, but still not very dangerous. You will be fine. It will make you sick for a day or two. Drink plenty of water and eat a few small portions of something high in sugar. The sugar will help your body metabolize what is left in your system.
     
    Last edited by a moderator: Feb 13, 2011
  4. GoldenPsych

    GoldenPsych Well-Known Member

    I have just replied to your other post. The paracetamol is not a problem but the aspirin could be. It can mess with the acidity levels of your blood causing organ damage etc. I am sure you would be ok. Drink plenty of fluids to dilute it etc. You should still go get checked out though. Those amounts unlikely to kill you just make you sick but could cause organ damage. And judging by your name you have on here if you have an eating disorder and are underweight this could cause more problems. So go to your local ED/A+E and get them to check your bloods.

    Your GP even if you saw him tomorrow would probably send you off to the ED as they need to results of the bloods quite quickly which at the GP surgery at a rush it's the next day.

    x
    :hamster:
     
Thread Status:
Not open for further replies.